# SDR ASAA2016050416620

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 3,622 hours, 1,167 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, LT PACK AMBER OVERHEAD LIGHT ILLUMINATED.  EXTINGUISHES ON MASTER CAUTION WARNING RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 21-62, TASK 801. NO FAULTS FOUND.  GROUND VERIFICATION GOOD REF FIM 21-62, TASK 848. CLEARS MEL 21-32B.
